Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to know if anyone stopped taking suboxone without getting sick. I was on 24 mgs for a long time. I am now taking 2 mgs. and will begin to take 1 mg every day for one week. Then, I want to skip a day in between. THe last time I tried to stop it, I just stopped at 2 mgs and I felt like I was going to die. Can you please let me know if anyone stopped suboxone in an easy manner. I really want to stop it and so far, I have not found the answer.
Thanks for your help.
DDDONNA

Loading...

I was on a low dose for months only taking .50 mg of sub. however, there was no avoiding the eventual withdrawal. I experimented with suboxone giving it up for 2 days so that a lower dose would work better until I got to .50. Then I had to stop. I took a long weekend off from work. I asked my Dr. for muscle relaxers for the RLS and ansomnia. Night # 2 was the worst, however after 72 hrs I was not bed bound and was able to go to work. I did not feel good. I was functioning. I think I felt a little like my old self after 2 weeks. Best of luck. I hope t his helps someone.
Reply

Loading...

I half to agree. Once you get down to a certain dose - you will probably hit what my doctor calls "the wall". I'm down to cutting my .50's in half while taking it in the morning. I started with twice a day of highest dose describable. I can't help but notice that every time I've stepped down that it's actually a little bit harder then the last time I stepped down. This is the second day for me on .25 and I'm hurting a little. I have what I would describe as restless leg syndrome not only in my legs but stomach muscles. It is not nearly as bad as coming off heroin. Suboxone is definitely a miracle drug for some of us - but no matter how slow you come off opiates, your going to eventually half to pay the piper at-least a little.
Reply

Loading...

Has anyone experienced episodic high blood pressure (210/120) and tachycardia (180+) when tapering off suboxone? When I get down to less than 4 mgs a day, about the third day I will have a terribly frightening episode of high blood pressure and rapid heartbeat. They last several hours and they subside. I've been to the ER three times, and they can't find any cause - I've had every test know to medical science done - renal and cardiac angiograms, echocardiograms, doppler radars, lab work, etc. Doc says "no known cause", just diagnosis of high blood pressure. Now I'm on clonidine and HCTZ. My Suboxone DR says withdrawal can cause high blood pressure, but not episodic. He doesn't think that is what it is, but upped my Suboxone dose back to 6 mg. I want off this stuff (I've been on it since 11/13/08), but don't want anymore high BP scares. Anyone else had this happen?
Reply

Loading...

I've been on suboxone for at least a few years now. I'm 28. I'm taking 2-4 mg. a day. Being on Sub. is way better than methadone I thought. I can get by with anyhting from 2-8 mils and be fine. A couple years into taking sub. I had to move nad find a new doctor so I went on methadone. I was on 130 mils a day. And for real, was not getting high. Just staying comgfortable.That much methadone every day is terrible for the health. So I'll take my 8 miligrams over that any day. I've since gotten back on sub. At least with suboxone I can goa day and not be totally ill. The 130 mils of Methadone only lasted till the next morning for me. First of all, I've read of ppl. on here taking like 5 8mg. pills a day. Suboxone has a ceiling effect for addicts and no one should really take more than 3 a day.

For me sub. was a god send. t's kept me off of opiates for years and long enough so that I don't wanna go back to that life style. And that's one of the most important things to gain from the abstinece of illicit drug use, I think. Tapering the suboxone down (from 3 when I started) I didn't think was challenging. But it seems like no matter how little I'm taking, if I try to stop, it sucks.. I think now, I need to get the smaller pills so I can break them up better. Trying to take half a qaurter of a pill is kinda ridiculous... and totally gets rid of any placebo effect, 'cause, visually, I'm not taking anything it seems(when trying to take 1 mil. off of and 8 mil. pill.) If I can get off these subs though, I'll be golden. My habit, when doing dope, was like 7-8 bags at once... just to start. This was after yeeears of taking opiate pills/patches. I can take a Fentanyl 50 patch and eat the whole thing and be fine. Not even catch a nod. I've taken over 300 mils of methadone at once before.. caught a high for about 2-3 hours. Oxys... Can't even get high on them anymore, too expensive. If I was still using and had the $$$ I'd probably wanna do about 320 miligrams or more. Early ( within 3 years) in my addcition I could sniff at least 5-7 oc 40s a day.. And doing all this without passing out or puking. Never puked in fact. I OD twice and didn't puke. My point of all this number ranting is this. I'm not trying to brag, I'm trying to let ppl. know that no matter how big the addiction, the suboxone can help.
I wanna say this though. Try not to think you are always gonna have to take it... I thought that and now after years of being on it, might have very well seeled my own fatet If I can take this little of it I have 2 think that I can get off of it. I needed the 3 years of steadily feeling well to really never wanna back to being sick every other day. I t got to the point where I no longer got high. I just sustained, and that's why I OD twice in 5 days. The brain needing so much to get high that the body just can't take it.

And for anyone just getting started with opiates. Beware, What I have just said is not an individual truth. The reason why long time users OD, like I did, is for the same reason. The tolerance goes throgh the roof after a while.. and ya get so frustrated with not getting high that ya set something up thinkg,"yeah, this is gonna be great." And then you're either dead or waking up in a hospital or somewhere else wondering what WTF happened. For me, it was 80 mils of oxy, and about a third of a Fentanyl 75 patch. Intraveniously right up my arm, back to back. And everything jsut went balck and I woke up 3 hours later. Of course my friends didn't want to call an ambulance cuz I was, although shallow after recieving cpr, still breathing. Most or not so lucky as I. If anyone could have told me what I was getting myself into I might have thought twice.

peace be with you
Reply

Loading...

Need feedback. I started with terrible right leg pain with swelling, then lower back pain that radiated down my right leg, then both my hips were hurting so bad. found dr and under her care for 1 year, kept telling her i was in terrible pain and felt so very sick. she referred me to a pain specialist. she first started me on hydrocodone 5/500 a few months before sending me to this pain specialist. my pain was so debilitating i couldnt do much but kept trying. the pain specialist increased the pain meds to norco 10/325 twice a day. he did steroid injections in my lower back, then trigger point injections in my lower back, then radiographic lumbar otomy where they burn your nerves in half in your lower back and you have to be awake with a little pain meds twinkly because when they touck the nerve with the 200 degree prod they ask you where you feel it before they hold you down and burn it in half so very painful procedure screaming and screaming they burned many nurves in lower back. my pain meds were increased to norco 10/325 not to exceed 5 a day. 5 a day wouldnt take the pain away so they implimented butrans patch and pain cream. i was taking 7 1/2 norco a day. i couldnt stand them anymore. i went to the hospital and asked if they could do a medical detox, they took me in preped me then said no they cant not off of norco and charged me for the visit even though i told them i wanted to get off of norco, anyway. i begged my pain management dr to help me get off of norco. i stopped taking them for one day and had terrible withdrawls so he started me on suboxone. it cost 300 dollars with insurance, bought it once. now have only one more day left and cant afford another 300 dollar bottle. i dont know what im going to go through or what kind of withdrawls i might have but here i go. i can allready feel the pain in my back and right leg increasing in pain because the last few doses are small pieces of the sublingual tablets. dont know what to do. please pray for me, im going to need it. 2. anyone have 300 dollars to buy the next bottle until i get better with the pain issues in my back ,legs,arms,hands and feet. by the way i was in the e.r. at the hospital several times under the first doctors care and she or the emergency room drs told me my blood sugars were 355, ketones in my urine and lesions on my liver. i submitted for the records from the e.r. visits and her office and read them because i wanted to know why i was feeling so sick and thats when i found out about the blood sugars and lesions. i fired her found a new dr and he said because they never notified me of the diabetes my nerves are destroyed in my arms,hands,legs,feet,and lower back. thats where the pain was coming from. now im the one paying the price. trying to get better in texas. thank you.

Reply

Loading...